# SDR R61A201411051187

- Difficulty date: November 5, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N173HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000206
- Aircraft time: 13,683 hours, 9,057 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 89
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  SHEAR TIE AT FRAME 89, STRINGER 27-28R IS CORRODED. MAINTENANCE R & R THE SHEAR TIE IAW SRM 51-41-01, 51-41-02.
